# SDR ASAA0781994

- Difficulty date: August 17, 2007
- Submitted: August 22, 2007
- Operation: Air carrier
- Aircraft: N982AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53473
- Aircraft time: 34,829 hours, 17,631 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 601177
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY EXIT LIGHT INOPERATIVE DURING TEST.  REPLACED POWER SUPPLY.
